# SDR SWAA2022110267155

- Difficulty date: November 2, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N8572X
- Make and model: Boeing 737-8H4
- Aircraft serial: 64251
- Aircraft time: 14,657 hours, 7,310 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR ESCAPE SLIDE HANGING OUT OF BOTTOM OF DOOR / [01] RE-ADJUSTED FORWARD ENTRY DOOR SLIDE PER AMM 25-66-00. OPS NORMAL
